Armenian Journal of Mathematics

Boolean Centre of a C-algebra

Kalesha Vali, Shaik and Sundarayya, P. and Swamy, U.M. (2011) Boolean Centre of a C-algebra. Armenian Journal of Mathematics, 3 (3). pp. 97-104. ISSN 1829-1163

PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader


There is a precise characterisation of factor congruences on a C-algebra with meet identity $T$. The characterisation of such congruences on a C-algebra with out $T$ is a difficult task. In this paper, we make such an attempt and we characterise the factor congruences on a C-algebra $A$ and identify these with certain elements or sets of elements of $A$.

Item Type:Article
Subjects:03-xx Mathematical logic and foundations
08-xx General algebraic systems
ID Code:365
Deposited By:Professor Anry Nersesyan
Deposited On:11 Apr 2011 11:24
Last Modified:04 May 2011 12:51

Repository Staff Only: item control page